# SDR 99UAL900338

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYSTEM FAILED EMERGENCY LIGHTING TEST.  MESSAGE WAS: BATT L.  PSU BATTERY WAS REPLACED (PSU P/N IS 565-0038).
